# SDR QXEA200601784

- Difficulty date: July 5, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 19,425 hours, 28,056 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Mount
- Condition: Gouged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 - ON TRAILING RUDDER, THE UPPER FLANGE OF THE LOWER RADIUS ROD MOUNT HAS A GOUGE (INSIDE WHERE ROD END IS LOCATED).  REPAIRED IAW DHC-8 RD 8-51-103.
